What makes you lose your appetite
Due to side effects of drugs, colds or flu, thyroid imbalance and smoking.
Side effects of medications
- 7 body parts without human life
- Secrets of the body parts of geniuses
- Trainer trainer robot
- The body burns how many calories when sleeping
- How to remove scars caused by childhood vaccination
According to Dr. Michael Finkelstein at Scarsdale Medical Group Hospital, USA, loss of appetite can be caused by your medication.
The culprits include pain relievers, antibiotics, blood pressure drugs. They cause bad effects on the stomach, making people not eat well.
Colds and flu
Common diseases can cause temporary loss of appetite such as colds and flu; respiratory infections, bacteria and viruses; Digestive problems such as nausea or constipation and food poisoning, according to Reader’s Digest.
Dr. Finkelstein said that patients may be dehydrated and do not want to eat or fear eating.
Both poor functioning thyroid (hypothyroidism) and overactive thyroid (hyperthyroidism) can make you feel less appetite.
The hormone secreting thyroid gland regulates metabolism. Changes in hormone production can cause changes in taste, according to experts at Harvard Medical University.
Dr Finkelstein said cigarettes can irritate the stomach and make you feel tired and dizzy. This affects the gastrointestinal tract and makes you lose your appetite.